Fedorov, R. and I. Panin: A proof of the Grothendieck–Serre conjecture on principal bundles over regular local rings containing infinite fields. In: Publications Mathématiques DE l'Ihés 122, 1, 169-193 (2015).
doi: 10.1007/s10240-015-0075-z
url: http://arxiv.org/abs/1211.2678
url: http://dx.doi.org/10.1007/s10240-015-0075-z
Panin, I. and S. Yagunov: T-spectra and Poincaré duality. In: Journal für die Reine und Angewandte Mathematik 617, 193-213 (2008).
doi: 10.1515/CRELLE.2008.030
Panin, I. and S. Yagunov: Rigidity for orientable functors. In: Journal of Pure and Applied Algebra 172, 1, 49-77 (2002).
http://edoc.mpg.de
The Max Planck Society does not take any responsibility for the content of this export.